Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Torsion of the single span suspension bridge

Author: R. W. Dickey
Journal: Quart. Appl. Math. 26 (1969), 491-501
DOI: https://doi.org/10.1090/qam/99840
MathSciNet review: QAM99840
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Pugsley, The theory of suspension bridges, Edward Arnold Ltd., London, 1957
  • [2] D. B. Steinman, A practical treatise on suspension bridges, 2nd Ed., Wiley, New York, 1929
  • [3] J. B. Johnson, C. W. Bryan and F. E. Turneaure, The theory and practice of modern framed structures, Part II, 9th Ed., Wiley, New York, 1911
  • [4] J. Heller, E. Isaacson and J. J. Stoker, The numerical solution of the multispan suspension bridge deflection equations (to appear)
  • [5] R. W. Dickey, An improved numerical method for the solution of the suspension bridge deflection equations, Math, of Comp. 102, 298-303 (1968) MR 0231577
  • [6] E. Isaacson and H. B. Keller, Analysis of numerical methods, Wiley, New York, 1966 MR 0201039
  • [7] T. Von Kärmän and M. Biot, Mathematical methods in engineering, McGraw-Hill, New York, 1940

Additional Information

DOI: https://doi.org/10.1090/qam/99840
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society